# SDR ASAA0944463

- Difficulty date: November 27, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP HAS DENT LOCATED 29 INCHES FROM I/B END 7 INCHES FROM TOP ON TOP OF SKIN.  PREPPED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED REPAIR DOUBLER 29 INCHES FROM I/B EDGE 7 INCHES FROM TOP ON UPPER SKIN IAW ASA EA 400 57EA 00702.
